horizontal logo.gif

You are taking levothyroxine tablets -- Levoxyl®, Synthroid®, Unithroid®, or generic levothyroxine -- and still don't feel well...and your diet is very high in fiber.

WHAT COULD BE GOING ON?

 

YHigh-fiber foods, a high-fiber diet, and fiber supplements could be interfering with your levothyroxine absorption.

ACTION PLAN:

Make sure that you are keeping high-fiber foods and supplements 4 hours apart from your levothyroxine. Even then, however, a high-fiber diet – which is healthy and highly recommended – can still impact your levothyroxine absorption. If you are still having issues, you may want to switch to Tirosint® or Tirosint®-SOL, which are more resistant to the effects of dietary fiber. 

mary-logo.PNG

The Levothyroxine Deep Dive program is copyright © 2020, Mary Shomon. All rights reserved.

Levoxyl®, Synthroid®, Tirosint®, Tirosint-SOL®, and Unithroid® are registered trademarks. Product images and logos used with permission. 

Disclaimer: 

Mary Shomon does not provide medical advice, diagnosis or treatment.

 

The contents of this video and material contained on the website ("content") are for informational purposes only. The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition. Never disregard professional medical advice or delay in seeking it because of something you have learned from this video or site.

If you think you may have a medical emergency, call your doctor or 911 immediately. Mary Shomon does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned. Reliance on any information provided by Mary Shomon is solely at your own risk.